advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Oak Harbor, Washington, USA:

I have had diabetes treated with pills or almost three years, and I really haven't had a lot of problems until recently. Does diabetes cause excessive sweating, and feeling on edge and awful every other day?

Answer:

No, I don't think excessive sweating or feeling up and down is related to your diabetes condition. Did your doctor check your blood pressure, heart, lipids and thyroid as well?

MS

DTQ-20030524225317
Original posting 30 May 2003
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.